Sven-Ake Wegner
Sven-Ake Wegner
Bestätigte E-Mail-Adresse bei uni-hamburg.de - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Variations on Barbălat's Lemma
B Farkas, SA Wegner
The American Mathematical Monthly 123 (8), 825-830, 2016
322016
Maximal exact structures on additive categories
D Sieg, SA Wegner
Mathematische Nachrichten 284 (16), 2093-2100, 2011
302011
On the notion of a semi-abelian category in the sense of Palamodov
Y Kopylov, SA Wegner
Applied Categorical Structures 20 (5), 531-541, 2012
112012
Universal extrapolation spaces for -semigroups
SA Wegner
Annali dell' Università di Ferrara 60 (2), 447-463, 2014
92014
Desch-Schappacher perturbation of one-parameter semigroups on locally convex spaces
B Jacob, SA Wegner, J Wintermayr
Mathematische Nachrichten 288 (8-9), 925-934, 2014
72014
Quantum interferences of a single quantum dot in the case of detuning
SM De Vasconcellos, S Stufler, SA Wegner, P Ester, A Zrenner, M Bichler
Physical Review B 74 (8), 081304, 2006
62006
An outlook on self-assessment of homework assignments in higher mathematics education
S Beumann, SA Wegner
International journal of STEM education 5 (1), 1-7, 2018
42018
Projective limits of weighted LB-spaces of holomorphic functions
SA Wegner
Journal of Mathematical Analysis and Applications 383 (2), 409-422, 2011
42011
Boundary triplets for skew-symmetric operators and the generation of strongly continuous semigroups
SA Wegner
Analysis Mathematica 43 (4), 657-686, 2017
32017
The heart of the Banach spaces
SA Wegner
Journal of Pure and Applied Algebra 221 (11), 2880-2909, 2017
32017
Some remarks on the notions of boundary systems and boundary triple(t)s
M Waurick, SA Wegner
Mathematische Nachrichten 291 (16), 2489-2497, 2018
22018
Non-power bounded generators of strongly continuous semigroups
A Golińska, SA Wegner
Journal of Mathematical Analysis and Applications 436 (1), 429-438, 2016
22016
Asymptotics of evolution equations beyond Banach spaces
B Jacob, SA Wegner
Semigroup Forum 91 (2), 347-377, 2015
22015
Dissipative extensions and port-Hamiltonian operators on networks
M Waurick, SA Wegner
Journal of Differential Equations 269 (9), 6830-6874, 2020
12020
Examples and non-examples of integral categories and the admissible intersection property
S Hassoun, A Shah, SA Wegner
arXiv preprint arXiv:2005.11309, 2020
12020
Well-posedness of a class of hyperbolic partial differential equations on the semi-axis
B Jacob, SA Wegner
Journal of Evolution Equations 19 (4), 1111-1147, 2019
12019
Pivot duality of universal interpolation and extrapolation spaces
C Bargetz, SA Wegner
Journal of Mathematical Analysis and Applications 460 (1), 321-331, 2018
12018
On a counterexample in connection with the Picard-Lindelöf theorem
G Passias, SA Wegner
arXiv, arXiv: 1801.08134, 2018
12018
The growth bound for strongly continuous semigroups on Fréchet spaces
SA Wegner
Proceedings of the Edinburgh Mathematical Society 59 (3), 801-810, 2016
12016
A workshop for high school students on naive set theory
SA Wegner
European Journal of Science and Mathematics Education 2 (4), 193-201, 2016
12016
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20